MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-18 INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH MIC-KEY* G-18 INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 98433
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint sample was not available for evaluation.It is not possible to determine the root cause of the reported issue without a sample as a proper evaluation could not be performed in order to confirm or duplicate the reported incident.The device history record for the lot number, aa6123r05, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
During a maude database review, maude report (b)(4) was identified and stated, the patient was undergoing a gastrostomy tube placement, and while anchoring sutures into the patient's gastric lumen, one of the three sutures placed immediately broke.A new suture was placed and the procedure continued with no immediate complications.No additional information was provided.

Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6298596
Report Number9611594-2017-00019
Device Sequence Number19234902
Product Code KGC
UDI-Device Identifier10680651984330
UDI-Public10680651984330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/01/2018
Device Model Number98433
Device Catalogue Number991098433
Device Lot NumberAA6123R05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2017
Initial Report FDA Received Date02/02/2017
Patient Sequence Number1